Journal of Symbolic Logic

On Undecidable Statements in Enlarged Systems of Logic and the Concept of Truth

Alfred Tarski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 4, Issue 3 (1939), 105-112.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183386582

Mathematical Reviews number (MathSciNet)
MR210

Zentralblatt MATH identifier
0021.38504

JSTOR
links.jstor.org

Citation

Tarski, Alfred. On Undecidable Statements in Enlarged Systems of Logic and the Concept of Truth. J. Symbolic Logic 4 (1939), no. 3, 105--112. https://projecteuclid.org/euclid.jsl/1183386582


Export citation